Change search
ReferencesLink to record
Permanent link

Direct link
Regularizations of residue currents
Stockholm University, Faculty of Science, Department of Mathematics.
2010 (English)In: Journal für die Reine und Angewandte Mathematik, ISSN 0075-4102, E-ISSN 1435-5345, Vol. 649, 33-54 p.Article in journal (Refereed) Published
Abstract [en]

Under assumptions about complete intersection, we prove that Coleff-Herrera type currents satisfy a robust calculus in the sense that natural regularizations of such currents can be multiplied to yield regularizations of the Coleff-Herrera product of the currents.

Place, publisher, year, edition, pages
2010. Vol. 649, 33-54 p.
National Category
URN: urn:nbn:se:su:diva-66216DOI: 10.1515/CRELLE.2010.087ISI: 000285498300003OAI: diva2:467722
authorCount :2Available from: 2011-12-19 Created: 2011-12-19 Last updated: 2011-12-19Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Björk, Jan-Erik
By organisation
Department of Mathematics
In the same journal
Journal für die Reine und Angewandte Mathematik

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 16 hits
ReferencesLink to record
Permanent link

Direct link